RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2004, том 16, выпуск 1, страницы 207–238 (Mi aa594)  

Эта публикация цитируется в 25 научных статьях (всего в 25 статьях)

Статьи

Spectral shift function in strong magnetic fields

V. Bruneaua, A. Pushitskib, G. Raikovc

a Mathematiques Appliquées de Bordeaux, Université Bordeaux I, Talence, France
b Department of Mathematical Sciences, Loughborough University, Loughborough, United Kingdom
c Departamento de Matemáticas, Universidad de Chile, Santiago, Chile

Аннотация: We consider the three-dimensional Schrödinger operator $H$ with constant magnetic field of strength $b>0$, and with continuous electric potential $V\in L^1(\mathbb R^3)$ that admits certain power-like estimates at infinity. The asymptotic behavior as $b\to\infty$ of the spectral shift function $\xi(E;H,H_0)$ is studied for the pair of operators $(H,H_0)$ at the energies $\mathcal E=\mathcal{E}b+\lambda$, $\mathcal E>0$ and $\lambda\in\mathbb R$ being fixed. Two asymptotic regimes are distinguished. In the first one, called asymptotics far from the Landau levels, we pick $\mathcal E/2\notin\mathbb Z$ and $\lambda\in\mathbb R$; then the main term is always of order $\sqrt b$, and is independent of $\lambda$. In the second asymptotic regime, called asymptotics near a Landau level, we choose $\mathcal E=2q_0$, $q_o\in\mathbb Z_+$, and $\lambda\ne0$; in this case the leading term of the SSF could be of order $b$ or $\sqrt b$ for different $\lambda$.

Полный текст: PDF файл (1483 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2005, 16:1, 181–209

Реферативные базы данных:

УДК: Schr\"odinger operator, spectral shift function, asymptotics.
Поступила в редакцию: 27.10.2003
Язык публикации: английский

Образец цитирования: V. Bruneau, A. Pushitski, G. Raikov, “Spectral shift function in strong magnetic fields”, Алгебра и анализ, 16:1 (2004), 207–238; St. Petersburg Math. J., 16:1 (2005), 181–209

Цитирование в формате AMSBIB
\RBibitem{BruPusRay04}
\by V.~Bruneau, A.~Pushitski, G.~Raikov
\paper Spectral shift function in strong magnetic fields
\jour Алгебра и анализ
\yr 2004
\vol 16
\issue 1
\pages 207--238
\mathnet{http://mi.mathnet.ru/aa594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069004}
\zmath{https://zbmath.org/?q=an:1082.35115}
\transl
\jour St. Petersburg Math. J.
\yr 2005
\vol 16
\issue 1
\pages 181--209
\crossref{https://doi.org/10.1090/S1061-0022-04-00847-7}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa594
  • http://mi.mathnet.ru/rus/aa/v16/i1/p207

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Dimassi M., Petkov V., “Resonances for magnetic stark Hamiltonians in two-dimensional case”, Int. Math. Res. Not., 2004, no. 77, 4147–4179  crossref  mathscinet  zmath  isi
    2. Bruneau V., Raikov G. D., “High energy asymptotics of the magnetic spectral shift function”, J. Math. Phys., 45:9 (2004), 3453–3461  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Fernández C., Raikov G., “On the singularities of the magnetic spectral shift function at the Landau levels”, Ann. Henri Poincaré, 5:2 (2004), 381–403  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Michel L., “Scattering amplitude and scattering phase for the Schrodinger equation with strong magnetic field”, J. Math. Phys., 46:4 (2005), 043514, 18 pp.  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Klopp F., Raikov G., “Lifshitz tails in constant magnetic fields”, Comm. Math. Phys., 267:3 (2006), 669–701  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    6. Raikov G., “Spectral shift function for magnetic Schrodinger operators”, Mathematical Physics of Quantum Mechanics - SELECTED AND REFEREED LECTURES FROM QMATH9, Lecture Notes in Physics, 690, 2006, 451–465  crossref  mathscinet  zmath  adsnasa  isi  scopus
    7. Bruneau V., Dimassi M., “Weak asymptotics of the spectral shift function”, Mathematische Nachrichten, 280:11 (2007), 1230–1243  crossref  mathscinet  zmath  isi  scopus
    8. Bony J.-F., Bruneau V., Raikov G., “Resonances and spectral shift function near the Landau levels”, Annales de l Institut Fourier, 57:2 (2007), 629–671  crossref  mathscinet  zmath  isi  scopus
    9. Briet P., Raikov G., Soccorsi E., “Spectral properties of a magnetic quantum Hamiltonian on a strip”, Asymptot. Anal., 58:3 (2008), 127–155  mathscinet  zmath  isi  elib
    10. Veselić I., Existence and regularity properties of the integrated density of states of random Schrödinger operators, Lecture Notes in Math., 1917, Springer-Verlag, Berlin, 2008, x+142 pp.  crossref  mathscinet  zmath  isi
    11. Bruneau V., Khochman A., Raikov G., “Perturbation of a magnetic Schrodinger operator near an embedded infinite-multiplicity eigenvalue”, Spectral and Scattering Theory for Quantum Magnetic Systems, Contemporary Mathematics, 500, 2008, 47–61  crossref  mathscinet  isi
    12. Pushnitski A., “Operator theoretic methods for the eigenvalue counting function in spectral gaps”, Ann. Henri Poincaré, 10:4 (2009), 793–822  crossref  mathscinet  zmath  adsnasa  isi  scopus
    13. Goffeng M., “Index formulas and charge deficiencies on the Landau levels”, Journal of Mathematical Physics, 51:2 (2010), 023509  crossref  mathscinet  zmath  adsnasa  isi  scopus
    14. Raikov G.D., “Low Energy Asymptotics of the Spectral Shift Function for Pauli Operators with Nonconstant Magnetic Fields”, Publications of the Research Institute For Mathematical Sciences, 46:3 (2010), 565–590  crossref  mathscinet  zmath  isi  scopus
    15. А. Б. Пушницкий, “Целочисленная версия формулы Бирмана–Крейна”, Функц. анализ и его прил., 44:4 (2010), 80–86  mathnet  crossref  mathscinet  zmath; A. B. Pushnitskii, “An Integer-Valued Version of the Birman–Krein Formula”, Funct. Anal. Appl., 44:4 (2010), 307–312  crossref  isi
    16. Tiedra de Aldecoa R., “Asymptotics Near +/- m of the Spectral Shift Function for Dirac Operators with Non-Constant Magnetic Fields”, Communications in Partial Differential Equations, 36:1 (2011), 10–41  crossref  mathscinet  zmath  isi  scopus
    17. Pushnitski A., Rozenblum G., “On the Spectrum of Bargmann-Toeplitz Operators with Symbols of a Variable Sign”, J Anal Math, 114 (2011), 317–340  crossref  mathscinet  zmath  isi  elib  scopus
    18. Pushnitski A., “The Birman-Schwinger principle on the essential spectrum”, J Funct Anal, 261:7 (2011), 2053–2081  crossref  mathscinet  zmath  isi  scopus
    19. Sambou D., “Resonancs Near Thresholds of Magnetic Operators of Pauli and Dirac”, Can. J. Math.-J. Can. Math., 65:5 (2013), 1095–1124  crossref  mathscinet  zmath  isi  scopus
    20. Lungenstrass T., Raikov G., “Local Spectral Asymptotics For Metric Perturbations of the Landau Hamiltonian”, Anal. PDE, 8:5 (2015), 1237–1262  crossref  mathscinet  zmath  isi  elib  scopus
    21. Bruneau V., Sambou D., “Spectral Clusters for Magnetic Exterior Problems”, Spectral Theory and Mathematical Physics, Operator Theory: Advances and Applications, 254, eds. Mantoiu M., Raikov G., DeAldecoa R., Springer Int Publishing Ag, 2016, 57–70  crossref  mathscinet  isi
    22. Sambou D., “Counting Function of Magnetic Eigenvalues for Non-definite Sign Perturbations”, Spectral Theory and Mathematical Physics, Operator Theory: Advances and Applications, 254, eds. Mantoiu M., Raikov G., DeAldecoa R., Springer Int Publishing Ag, 2016, 205–221  crossref  mathscinet  isi
    23. Sambou D., “on Eigenvalue Accumulation For Non-Self-Adjoint Magnetic Operators”, J. Math. Pures Appl., 109:8 (2017), 306–332  crossref  mathscinet  isi  scopus
    24. Miranda P., Popoff N., “Spectrum of the Iwatsuka Hamiltonian At Thresholds”, J. Math. Anal. Appl., 460:2 (2018), 516–545  crossref  mathscinet  zmath  isi  scopus
    25. Bruneau V., Miranda P., “Threshold Singularities of the Spectral Shift Function For a Half-Plane Magnetic Hamiltonian”, J. Funct. Anal., 274:9 (2018), 2499–2531  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:220
    Полный текст:69
    Литература:33
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019